Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the vanishing of Iwasawa invariants of certain cyclic extensions of $\mathbf{Q}$ with prime degree, II

Takashi Fukuda

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 74, Number 10 (1998), 160-164.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195506662

Digital Object Identifier
doi:10.3792/pjaa.74.160

Mathematical Reviews number (MathSciNet)
MR1675458

Zentralblatt MATH identifier
0920.11072

Subjects
Primary: 11R23: Iwasawa theory

Citation

Fukuda, Takashi. On the vanishing of Iwasawa invariants of certain cyclic extensions of $\mathbf{Q}$ with prime degree, II. Proc. Japan Acad. Ser. A Math. Sci. 74 (1998), no. 10, 160--164. doi:10.3792/pjaa.74.160. https://projecteuclid.org/euclid.pja/1195506662


Export citation

References

  • [1] H. Cohen: A course in computational algebraic number theory. Graduate Texts in Math., 138, Springer-Verlag, New York, Heidelberg, Berlin (1993).
  • [2] T. Fukuda: On the vanishing of Iwasawa invariants of certain cyclic extensions of Iwasawa invariants of certain cyclic extensions of Q with prime degree. Proc. Japan Acad., 73A, 108-110 (1997).
  • [3] T. Fukuda, K. Komatsu, M. Ozaki, and H. Taya: On Iwasawa /^-invariants of relative real cyclic extensions of degree p. Tokyo J. Math., 20-2, 475-480 (1997).
  • [4] G. Yamamoto: On the vanishing of Iwasawa invariants of certain (p, p)-extensions of Q. Proc. Japan Acad., 73A, 45-47 (1997).

See also

  • Part I: Takashi Fukuda. On the vanishing of Iwasawa invariants of certain cyclic extensions of $\mathbf{Q}$ with prime degree. Proc. Japan Acad. Ser. A Math. Sci., Volume 73, Number 6 (1997), 108--110.